# SDR DHL9870730C

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, 32 SPOILER PANEL IS DELAMINATED ON TOP SIDE.  INSTALLED FIBERGLASS OVERLAY REPAIR UPPER AND LOWER PER SRM 51-40-8.  N/R 1041.
